Advertisement - Hide this advert





Author Topic: twitching after cortisone in knee. should I be concerned  (Read 549 times)

0 Members and 1 Guest are viewing this topic.

Offline CRAZYRUNNER19

  • MICROgeek (<20 posts)
  • *
  • Posts: 9
  • Liked: 0
twitching after cortisone in knee. should I be concerned
« on: April 11, 2014, 05:27:39 PM »
I've posted a couple times about a knee issue I was having and I got a shot of cortisone in the vmo area. It was twitching the night before the shot and several hours after the shot it was twitching in the area where the shot went. it doesn't hurt and I called, but the doctor is off. The other doctor at the practice said if it twitches a long time to call back and they think it's possible the injection was near a nerve. Not sure if I should be concerned or not. Guess I'll call after the wknd if I still have the issue. Curious if anyone had this happen to them















support